RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 5, Pages 682–694 (Mi de9718)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

On the existence of a classical solution of a mixed problem for a second-order one-dimensional hyperbolic equation

N. Lažetić

University of Belgrade, Yugoslavia

Full text: PDF file (2040 kB)

English version:
Differential Equations, 1998, 34:5, 683–695

Bibliographic databases:
UDC: 517.956.3
Received: 29.12.1997

Citation: N. Lažetić, “On the existence of a classical solution of a mixed problem for a second-order one-dimensional hyperbolic equation”, Differ. Uravn., 34:5 (1998), 682–694; Differ. Equ., 34:5 (1998), 683–695

Citation in format AMSBIB
\Bibitem{Laz98}
\by N.~La{\v z}eti{\'c}
\paper On the existence of a classical solution of a mixed problem for a second-order one-dimensional hyperbolic equation
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 5
\pages 682--694
\mathnet{http://mi.mathnet.ru/de9718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687615}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 5
\pages 683--695


Linking options:
  • http://mi.mathnet.ru/eng/de9718
  • http://mi.mathnet.ru/eng/de/v34/i5/p682

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Pulkina, A. V. Dyuzheva, “Nelokalnaya zadacha s peremennymi po vremeni kraevymi usloviyami Steklova dlya giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 4(78), 56–64  mathnet
    2. T. K. Yuldashev, “Obobschennaya razreshimost smeshannoi zadachi dlya nelineinogo integro-differentsialnogo uravneniya vysokogo poryadka s vyrozhdennym yadrom”, Izv. IMI UdGU, 50 (2017), 121–132  mathnet  crossref  elib
    3. T. K. Yuldashev, “Opredelenie koeffitsienta v nelokalnoi zadache dlya integro-differentsialnogo uravneniya tipa Bussineska s vyrozhdennym yadrom”, Vladikavk. matem. zhurn., 21:2 (2019), 67–84  mathnet  crossref
  • Number of views:
    This page:79
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020